[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit ::
:: Volume 11, Issue 3 (2012) ::
IJFS 2012, 11 Back to browse issues page
Morphological Variability of the Aspius aspius taeniatus (Eichwald, 1831) in the Southern Caspian Sea Basin
E. Rezaei *, S. Vatandoust, M. Kazemian, H. Anvarifar
, e_re205@yahoo.com
Abstract:   (7522 Views)

Traditional morphometric measurements and meristic counts were used to investigate the hypothesis of population fragmentation of Mash mahi, Aspius aspius taeniatus (Eichwald, 1831) among two fishing areas in southern Caspian Sea basin(Tonekabon:32 specimens  and Sari:34 specimens ). Univariate analysis of variance showed significant differences between the means of the two groups for 12 out of 26 standardized morphometric measurement and three out of nine meristic counts. In discriminant function analysis (DFA), the proportion of individuals correctly classified into their original groups was 82.1% and 61.2% for morphometric and meristic characteristics, respectively. Clustering based on Euclidean distances among groups of centroids using an UPGMA and also principal component analysis’ results (PCA) for morphometric and meristic data indicated that two samples of Mash mahi were distinct from each other in these regions, while there were a relatively high degree of overlap between two locations.

Keywords: Aspius aspius taeniatus, Morphometric, Meristic, Caspian Sea, population differentiation.
Full-Text [PDF 615 kb]   (3302 Downloads)    
Type of Study: Orginal research papers | Subject: Biology & physiology
Received: 2012/09/1 | Accepted: 2015/09/13 | Published: 2015/09/13
Send email to the article author

Add your comments about this article
Your username or Email:


XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rezaei E, Vatandoust S, kazemian M, Anvarifar H. Morphological Variability of the Aspius aspius taeniatus (Eichwald, 1831) in the Southern Caspian Sea Basin. IJFS. 2012; 11 (3) :627-643
URL: http://jifro.ir/article-1-634-en.html

Volume 11, Issue 3 (2012) Back to browse issues page
مجله علوم شیلاتی ایران Iranian Journal of Fisheries Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 4071